# SDR CALA2022121403389

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219620000
- Condition: Corroded
- Location: Fr 68 And Fr 69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BETWEEN FR 68 AND FR 69 BEAM AT Y 160.5 LAV/GALLEY HARWARE AND STRUCTURE CORRODED. () REMOVED CORROSION AT MAIN CABIN FLOOR STR BTW FR68 AND FR69 BEAM M 51-42-11. EMP#: V936035 WORK ACCOMPLISHED AT ST ENGINEERING OF Y160.5 BLEND OUT FOUND OUT LIMITS IAW SRM 53-00-14-283-002 FIG. MOBILE AT BFM ON NR#: 48020 001 D=0.042" (T93986) REPLACED FLOOR BEAM Y160.5 BTW FR68 AND FR 69 FOR NEW FLOOR BEAM P/N: 5347219620000, B/N: 0004033240 IAW SR
